# SDR A6WA200740531

- Difficulty date: August 23, 2007
- Submitted: October 4, 2007
- Operation: Air carrier
- Aircraft: N467AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7900
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Beam
- Part number: 60135050109
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SUPPORT BEAM LOWER ANGLE, P/N 601R35050-109, CRACKED IN RADIUS APPROX 1.2 INCHES LONG.  MAINTENANCE REMOVED AND REPLACED BRACKET (ANGLE) P/N 601R-35050-109 IAW CRJ 200 SRM 51-42-21.  (M)
